Format

Send to

Choose Destination
Br J Dermatol. 2016 Nov;175(5):1067-1069. doi: 10.1111/bjd.14649. Epub 2016 Aug 11.

Risk assessment of drug-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a disproportionality analysis using the French Pharmacovigilance Database.

Author information

1
Department of Clinical Pharmacology, Regional Pharmacovigilance Center, CHRU Tours, 37044, Tours CEDEX 9, France.
2
Department of Dermatology, CHRU Tours, 37044, Tours CEDEX 9, France.
3
University François Rabelais Tours, 37000, Tours, France.
4
INSERM U930, 37044, Tours CEDEX 9, France.
5
Clinical Investigation Center - INSERM 1415, 37044, Tours CEDEX 9, France.
6
Regional Pharmacovigilance Center, Hospices Civils de Lyon, 69424, Lyon, France.
7
Department of Clinical Pharmacology, Regional Pharmacovigilance Center, Hôpital Pellegrin, 33076, Bordeaux, France.
8
Regional Pharmacovigilance Center, Hôpital Salvator, Assistance Publique Hôpitaux de Marseille, 13274, Marseille, France.
9
Department of Clinical Pharmacology, Regional Pharmacovigilance Center, CHRU Tours, 37044, Tours CEDEX 9, France. jonville-bera@chu-tours.fr.
PMID:
27060861
DOI:
10.1111/bjd.14649
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center